PDA

View Full Version : Reaction to Plaquenil



2pinkhearts
02-10-2010, 04:04 PM
I was recently diagnosed with SLE and I was put on Plaquenil. However I had a bad reaction to the medication. I started itching all over especially on my chest , face and scalp, and the onset of a super migraine that that settled on the side and back of my head. My doctor of course had me stop that med. however now I'm left with the itching and not metion my face feels like I have a sunburn!!! :hissyfit: Has anyone experienced this ?? And if you have, with similar reaction how long before the itching stops??? I'm taking Benadryl however its not working very well:unsure: Any suggestions
Thanking you in advance
2pinkhearts

red246
02-10-2010, 10:28 PM
I had the itching. It was like nothing else I'd experienced. I wanted to claw through my skin it itched and burned so bad! It gradually resided and was pretty much gone after I was off of the Plaq for about the same amt of time I was on it. Hope this helps & hope you get some relief soon!